# SDR QXEA2024012200019

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 13,555 hours, 8,979 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: UNKNOWN
- Condition: Separated
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE MECHANISM CABLE IS SEPARATED AT UPPER END. REPAIRED FWD SERVICE DOOR SLIDE MECHANISM CABLE CASING AT UPPER END PER HORIZON AMM COC 52-41-40. REF AMM 52-41-52
